# SDR 97ZZZX3616

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MK
- Make and model: Bell 222
- Aircraft serial: 47515
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 222044625105
- Condition: Out Of Limits
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE AFTER INSTALLATION, PART WAS DETERMINED TO BE DEFECTIVE FROM FACTORY.  END PLATE OUT OF LIMITS PER BHT 222 OMM.
